Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I am taking dexona tablet along with practin, is it harmful ?

Hi, I am 29 year old, taking dexona along with practin is it harm full for health. I am taking this tablet since a month or so.
Asked On : Wed, 2 Feb 2011
Answers:  3 Views:  3538
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Using Dexona tablet regularly from an early age produces some side effects like weight gain, osteoporosis, Prone to infections, prone to bony injuries, etc. Why are you taking this tablet? Is there some special indication for its long term use?
Dr. Rakhi Tayal
Answered: Wed, 2 Feb 2011
I find this answer helpful

 2 users find this helpful

  User's Response
Hi Dr.Tayal I am uner weight if u take age and weight ratio. My weight is only 42 to 43 ths tab help me to gain weight. If i stop taking ths tablet thn after a month is it ok.
Answered: Wed, 2 Feb 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Steroids should never be taken in an irrational manner. They lower the immunity of the body and make you prone to many diseases.Weight gain may not give you as much pleasure as the agony of weak immunity will irritate you. Tapper off this medicine and adopt natural and dietary way to increase weight.
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor